# SDR DL757971282

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GEAR EXT LEFT MAIN DID NOT GO GREEN. TOWER THOUGHT LEFT GEAR WAS UP.  USED ALT EXT, NO GREEN.  FOUND BOTH LEFT GEAR IND LIGHTS INOP.  RELAMPED SAME, OPN NORM ON TEST FLIGHT.
